# SDR CALA2018120702491

- Difficulty date: November 30, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311423620091
- Condition: Cracked
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FR16 NO.7 STOP FITTING BOTH UPPER BOLT HOLES AND THE LOW ER INBD BOLT HOLE PRODUCES REJECTABLE INDICATIONS DURING RFHEC I NSPECTION AD 2017-22-03 A3NB-53-4-6304 GENERATED BY V061690 ON H AECO LCQ NR 9294683 REMOVED AND REPLACED LH FR 16 NO.7 INTERCOASTAL IAW A320 SRM 51- 72-11-911-001 ACMP BY MECH V913402 INSP BY LC-66 N078570 RII, SF R, SDR
